# SDR DALA2023062605125

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 133,890 hours, 19,999 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:607. CORRECTIVE ACTION: CLEARED DEBRIS. 2L DOOR OPS NORMAL PER B767-300 AMM 52-11-00. (2830946)
